# SDR DALA2023042403179

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3939, PASSENGER COMPARTMENT, FLOOR SUPPORT HAS CORROSION AT WL 208, BS . 951, LBL 47. CORRECTIVE ACTION: REMOVED DAMAGED FLOOR SUPPORT FROM PASSENGER COMPARTMENT BS 951 LBL 26 TO 51 WL 208 PER B737 S.R.M 51-40-02-0G AND INSTALLED A NEW FLOOR SUPPORT PER B737 S.R.M 51-40-02-0G AND DWG# 147A5650 REV-A. CORROSION FOUND AT STA 951 LBL 47 FLOOR SUPPORT. FOUND TO BE OUT OF LIMITS DUE TO MATERIAL LOSS EXCEEDING 10% IAW B737 SRM 53-70-51-1A FIG 103 DET. C. (LP 2728776)
